Volume 9, Issue 29 (12-2002)                   RJMS 2002, 9(29): 188-191 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Taklif M, Sayyed Maleky S. CUTANEOUS NECROBIOTIC PALISADING GRANULOMA SECONDARY TO INTRALESIONAL CORTICOSTEROID INJECTION: A CASE REPORT. RJMS. 2002; 9 (29) :188-191
URL: http://rjms.iums.ac.ir/article-1-283-en.html
Abstract:   (6153 Views)
We report on the occurrence of a necrobiotic palisading granuloma in the dermis, resulting from intralesional injection of corticosteroid in a 6-year-old boy with previous history of a cutaneous ulcer and formation of hypertrophic scar. Granulomatous inflammation frequently forms around either endogenous or exogenous material that comes in direct contact with the dermis where it is perceived as a foreign. The injection of corticosteroids into the skin results in the appearance of granular material in the dermis or much less commonly a granulomatous reaction resembling rheumatoid nodule.
Full-Text [PDF 480 kb]   (2116 Downloads)    
Type of Study: Research | Subject: Pathology

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2019 All Rights Reserved | Razi Journal of Medical Sciences

Designed & Developed by : Yektaweb